Diphenhydramine HCl (antihistamine)
Safe when used as directed.
Genexa Kids’ Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes. This liquid medicine has the same active ingredient you need (diphenhydramine HCl), but without the artificial ones you don’t (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.
- Made with the same active ingredient as Children’s Benadryl but with no artificial inactive ingredients
- Flavored with organic agave
- 4 FL OZ (118 mL) Liquid Suspension
- Formulated to treat: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: • runny nose • sneezing • itchy, watery eyes • itching of the nose or throat